# SDR SWAA118680

- Difficulty date: December 10, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 64,793 hours, 60,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND CRACK ON SKIN STA 960, BELOW STR 21.  REPAIRS SKIN CRACK PER EA.
